Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 162, NWS Bismarck, ND

June 26, 2008Grant County, Morton County, Oliver County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 26, 2008, 4:59 PM MDT for Grant County, Morton County, Oliver County, North Dakota. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 4:59 PM MDT (22:59 UTC)
Expired
Jun 26, 2008, 6:00 PM MDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Grant County, ND, Morton County, ND, Oliver County, ND

The radar

The Bismarck radar (KBIS), 50 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:15 PM MDTTSTM WND GST 605 S Almont, NDPUBLIC ESTIMATE OF 50 TO 60 MPH WINDS. NO HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:59 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 262259
SVRBIS
NDC037-059-065-270000-
/O.NEW.KBIS.SV.W.0162.080626T2259Z-080627T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
559 PM CDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 700 PM CDT OR 600 PM MDT

* AT 559 PM CDT OR 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  NICKEL SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 15 MILES WEST OF HANNOVER TO 6 MILES NORTH OF HEIL...OR ALONG
  A LINE EXTENDING FROM 50 MILES NORTHWEST OF BISMARCK TO 44 MILES
  NORTHEAST OF LEMMON...AND MOVING EAST AT 23 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CARSON BY 505 PM MDT...
  ALMONT BY 620 PM CDT...
  LARK BY 525 PM MDT...
  NEW SALEM AND HANNOVER BY 635 PM CDT...
  FLASHER BY 645 PM CDT...
  JUDSON...SWEET BRIAR LAKE AND CENTER BY 650 PM CDT...

IF YOU ARE IN THE PATH OF THESE DANGEROUS STORMS...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING..AND AWAY FROM WINDOWS.

LAT...LON 4637 10180 4720 10176 4713 10109 4639 10092
      4638 10094
TIME...MOT...LOC 2259Z 250DEG 20KT 4713 10169 4649 10165

$$

CJS/JV
3 follow-up statements
000 
WWUS53 KBIS 262319
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
619 PM CDT THU JUN 26 2008

NDC037-059-065-270000-
/O.CON.KBIS.SV.W.0162.000000T0000Z-080627T0000Z/
GRANT ND-OLIVER ND-MORTON ND-
619 PM CDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
CDT OR 600 PM MDT FOR CENTRAL MORTON...SOUTHERN OLIVER AND CENTRAL
GRANT COUNTIES...

AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF NEW
SALEM TO FLASHER...OR ALONG A LINE EXTENDING FROM 37 MILES WEST OF
BISMARCK TO 36 MILES SOUTHWEST OF BISMARCK...MOVING EAST AT 25 MPH.

THE STRONGEST STORM IN THIS LINE...LOCATED 5 TO 10 MILES WEST OF
FLASHER...IS CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF
GOLF BALLS.


SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW SALEM AND FLASHER BY 625 PM CDT...
  10 MILES SOUTH OF HANNOVER BY 635 PM CDT...
  JUDSON BY 640 PM CDT...
  SWEET BRIAR LAKE BY 645 PM CDT...
  CROWN BUTTE LAKE BY 700 PM CDT...

LAT...LON 4637 10180 4720 10176 4713 10109 4639 10092
      4638 10094
TIME...MOT...LOC 2319Z 250DEG 20KT 4698 10151 4644 10128

$$

CJS/JV
000 
WWUS53 KBIS 262338
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
638 PM CDT THU JUN 26 2008

NDC037-059-065-270000-
/O.CON.KBIS.SV.W.0162.000000T0000Z-080627T0000Z/
GRANT ND-OLIVER ND-MORTON ND-
637 PM CDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
CDT OR 600 PM MDT FOR CENTRAL MORTON...SOUTHERN OLIVER AND CENTRAL
GRANT COUNTIES...

AT 637 PM CDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF NEW
SALEM TO 9 MILES EAST OF FLASHER...OR ALONG A LINE EXTENDING FROM 32
MILES WEST OF BISMARCK TO 25 MILES SOUTHWEST OF BISMARCK...MOVING
EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SWEET BRIAR LAKE BY 645 PM CDT...
  CROWN BUTTE LAKE AND 8 MILES SOUTH OF CENTER BY 700 PM CDT...

THE PUBLIC REPORTED 60 MPH WIND GUSTS WITH THESE STORMS 5 MILES
SOUTH OF ALMONT AT 615 PM CDT. THE MOST INTENSE PORTIONS OF 
THESE STORMS WILL MOVE BETWEEN FLASHER AND NEW SALEM.


LAT...LON 4637 10180 4720 10176 4713 10109 4639 10092
      4638 10094
TIME...MOT...LOC 2337Z 250DEG 20KT 4696 10142 4650 10103

$$

CJS/JV
000 
WWUS53 KBIS 270001
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT THU JUN 26 2008

NDC037-059-065-270010-
/O.EXP.KBIS.SV.W.0162.000000T0000Z-080627T0000Z/
GRANT ND-OLIVER ND-MORTON ND-
700 PM CDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORTON...SOUTHERN
OLIVER AND CENTRAL GRANT COUNTIES HAS EXPIRED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA AND NO LONGER 
POSES A SIGNIFICANT THREAT.

HOWEVER...A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR EAST
CENTRAL MORTON COUNTY UNTIL 8 PM CDT.

LAT...LON 4637 10180 4720 10176 4713 10109 4639 10092
      4638 10094
TIME...MOT...LOC 0000Z 250DEG 20KT 4700 10124 4654 10086

$$

CJS/JV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:50 PM MDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 26, 1:50 PM MDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
250 PM CDT THU JUN 26 2008

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...
UPPER LEVEL LOW OVER ALBERTA WITH SHORTWAVE AHEAD OF IT MOVING INTO
WESTERN NORTH DAKOTA. MODERATELY UNSTABLE AIRMASS IN PLACE WITH
SPECIAL 18Z SOUNDING SHOWING WEAKENING CAP WITH 1500 TO 2000 CAPE.
MODEL SOUNDINGS ALSO SHOW K INDEX ON THE 35 TO 40 RANGE SUGGESTING
HEAVY RAIN AS WELL. HAVE FOCUSED ON CENTRAL NORTH DAKOTA FOR SEVERE
THREAT THIS AFTERNOON/EVENING. AFTER SEVERE THREAT HAS PASSED LATER
TONIGHT...PATH OF UPPER LEVEL LOW WILL TRACK ACROSS CENTRAL NORTH
DAKOTA BRINGING GUSTY NORTHWEST WINDS FRIDAY NIGHT AND SATURDAY.
HAVE SPECIFIED 25 TO 35 MPH AT THIS TIME. DEPENDING ON THE STRENGTH
OF THE H850 JET (50-60 KTS ON NAM) MAY NEED A WIND ADVISORY
EVENTUALLY. BUILDING H5 RIDGE OVER MONTANA/WESTERN NORTH DAKOTA
SUNDAY AND MONDAY WILL CAP ANY PRECIP CHANCES. THE TEMPERATURES WILL
BE MUCH COOLER FOR SATURDAY...ABOUT 10 DEGREES BELOW NORMAL. SLIGHT
RECOVERY SUNDAY BUT REMAINING COOL EAST.

.LONG TERM...MONDAY THROUGH THURSDAY NIGHT...
THE GFS AND ECMWF SHOW SIMILAR H5 HEIGHTS AND A NORTHWEST UPPER FLOW
OVER NORTH DAKOTA AROUND A SHARP UPPER RIDGE AXIS OVER THE ROCKIES.
THIS WILL GIVE DRY/WARM WEATHER FOR MONDAY AND TUESDAY. SHORTWAVE
ENERGY ROTATING AROUND A CANADIAN UPPER LOW BEGINS TO FLATTEN THE
RIDGE TUESDAY...AND REMAINS THIS WAY THROUGH THE REST OF THE
EXTENDED. IN ADDITION...A SFC LOW PRESSURE/FRONT SETS UP OVER NEAR
OR ALONG THE ND/SD BORDER DURING THIS PERIOD. THUS WILL CARRY A
SLIGHT CHC/CHC POPS TUESDAY NIGHT THROUGH THURSDAY NIGHT OVER THE
CWA. HIGH TEMPERATURES WILL GENERALLY BE IN THE MID 80S MONDAY
THROUGH WEDNESDAY...THEN COOL DOWN INTO THE UPPER 70S BY THURSDAY.
OVERNIGHT LOWS MAINLY IN THE UPPER 50S INTO THE LOWER 60S.

&&

.AVIATION...A COLD FRONT OVER EASTER MONTANA WILL MOVE ACROSS NORTH
DAKOTA TONIGHT. AREAS OF SHOWERS AND THUNDERSTORMS HAVE ALREADY
DEVELOPED AHEAD OF THE FRONT OVER WESTERN NORTH DAKOTA AND
ADDITIONAL AREAS WILL DEVELOP THIS EVENING AND EARLY TONIGHT.
ALTHOUGH VFR CONDITIONS ARE STILL EXPECTED...THESE THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING STRONG WINDS TO 45KT...LARGE HAIL...AND
HEAVY RAIN INTO EARLY TONIGHT. BRIEF PERIODS OF MVFR CIGS/VSBYS ARE
POSSIBLE IN/NEAR ANY THUNDERSTORM. ALL AERODROMES HAVE A MENTION OF
THUNDERSTORMS THROUGH EARLY TONIGHT. BEHIND THE FRONT ON FRIDAY AND
SATURDAY...BREEZY TO WINDY NORTHWESTERLY WINDS OF 20 TO 35 MPH WILL
SET UP ALONG WITH SCATTERED SHOWERS AND THUNDERSTORMS.
&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

WAA/KS
Hazardous weather outlook, Jun 26, 4:24 AM MDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
524 AM CDT THU JUN 26 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-271030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
524 AM CDT THU JUN 26 2008 /424 AM MDT THU JUN 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A MOIST AND UNSTABLE ATMOSPHERE WILL COMBINE WITH FAVORABLE LOW
LEVEL AND UPPER LEVEL DYNAMICS TO SUPPORT STRONG TO SEVERE STORMS
TODAY AND TONIGHT. LARGE HAIL...STRONG WINDS...ISOLATED
TORNADOES...AND TORRENTIAL RAINFALL ARE ALL POSSIBLE WITH THESE
STORMS. STAY TUNED TO LOCAL MEDIA AND YOUR NATIONAL WEATHER
SERVICE OFFICE IN BISMARCK FOR FURTHER UPDATES...AND FOR LIKELY
WATCHES AND WARNINGS THROUGHOUT TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE BOTH FRIDAY AND SATURDAY.
THE THREAT FOR SEVERE WEATHER WILL BE MINIMAL HOWEVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
TONIGHT.

NH

In the hours before

Local storm report, Jun 26, 3:22 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
422 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             10 NE HALLIDAY          47.45N 102.19W
06/26/2008  M0.88 INCH       MERCER             ND   TRAINED SPOTTER

            HAIL STILL FALLING

&&

KBIRK
Local storm report, Jun 26, 4:16 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
516 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             7 NNW TAYLOR            47.00N 102.48W
06/26/2008  M1.00 INCH       STARK              ND   CO-OP OBSERVER

            44 MPH WINDS AND 0.22 INCHES RAINFALL

&&

KBIRK
Local storm report, Jun 26, 4:17 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
517 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             ZAP                     47.28N 101.92W
06/26/2008  E1.00 INCH       MERCER             ND   TRAINED SPOTTER

&&

KBIRK
Local storm report, Jun 26, 4:19 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
519 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     FUNNEL CLOUD     VELVA                   48.06N 100.93W
06/26/2008                   MCHENRY            ND   OTHER FEDERAL

            MINOT AIR FORCE BASE PERSONNEL

&&

KBIRK
Local storm report, Jun 26, 4:56 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
556 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             STANTON                 47.32N 101.38W
06/26/2008  E1.00 INCH       MERCER             ND   TRAINED SPOTTER

            30-40 MPH WINDS

&&

TMCARTHUR
Local storm report, Jun 26, 4:57 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
557 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             HAZEN                   47.30N 101.62W
06/26/2008  E1.00 INCH       MERCER             ND   TRAINED SPOTTER

0515 PM     HAIL             HAZEN                   47.30N 101.62W
06/26/2008  E1.00 INCH       MERCER             ND   TRAINED SPOTTER

&&

TMCARTHUR

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:59 AM MDTSevere Thunderstorm WarningBISMcKenzie, Williams61 min
Jun 26, 12:58 PM MDTSevere Thunderstorm WarningBISMcKenzie47 min
Jun 26, 1:40 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie65 min
Jun 26, 1:46 PM MDTSevere Thunderstorm WarningBISBowman, Slope59 min
Jun 26, 2:42 PM MDTSevere Thunderstorm WarningBISDunn33 min
Jun 26, 2:43 PM MDTSevere Thunderstorm WarningBISBowman, Slope42 min
Jun 26, 3:18 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer57 min
Jun 26, 3:24 PM MDTSevere Thunderstorm WarningBISDunn, Stark66 min
Jun 26, 3:55 PM MDTSevere Thunderstorm WarningBISMcHenry, McLean65 min
Jun 26, 4:06 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver54 min
Jun 26, 4:09 PM MDTSevere Thunderstorm WarningBISDunn, Grant, Mercer, Morton, Stark66 min
Jun 26, 4:33 PM MDTSevere Thunderstorm WarningBISMcHenry, Sheridan57 min
Jun 26, 4:40 PM MDTSevere Thunderstorm WarningBISFoster, Stutsman35 min
Jun 26, 4:43 PM MDTSevere Thunderstorm WarningBISSioux47 min
Jun 26, 5:00 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver60 min
Jun 26, 5:39 PM MDTSevere Thunderstorm WarningBISPierce, Wells66 min
Jun 26, 5:49 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Sheridan56 min
Jun 26, 5:57 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton63 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.